MathSciNet Relay Station
MathSciNet bibliographic data
MR326109 (48 #4454) 34K15
Gustafson, G. B.; Schmitt, K. A note on periodic solutions for delay-differential systems. Proc. Amer. Math. Soc. 42 (1974), 161–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement